# SDR SWAA2021111531786

- Difficulty date: October 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BETWEEN BS 685 TO BS 706 AT LEVEL RBBL 24.5 CENTER SECTION ; 2021-462041 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22; TEMPERATURE CONTROLLER: P/N: 38615K71; S/N: AE-40585; DUE DATE: 07-JUL-22.; [02] REPLACED ANGLE FLOOR STRUCTURE BETWEEN BS 685 TO BS 706 AT LEVEL RBBL 24.5 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 111A6000 REV. A; [03] UPDATED CORRECTIVE ACTION. REPLACED ANGLE FLOOR STRUCTURE BETWEEN BS 685 TO BS 706 AT LEVEL RBBL 24.5 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 111A6000 REV. A. SEE INDIVIDUAL SIGNOFFS BELOW.; [04] REPLACED ANGLE FLOOR STRUCTURE BETWEEN BS 685 TO BS 706 AT LEVEL RBBL 24.5 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 111A6000 REV. A. SEE INDIVIDUAL SIGNOFFS BELOW. RII
